Global outer connected domination number of a graph

dc.contributor.authorAlishahi, M.
dc.contributor.authorMojdeh, D.A.
dc.date.accessioned2023-02-23T19:15:39Z
dc.date.available2023-02-23T19:15:39Z
dc.date.issued2018
dc.description.abstractIn this paper we obtain some bounds for outer connected domination numbers and global outer connected domination numbers of graphs.uk_UA
dc.identifier.citationGlobal outer connected domination number of a graph / M. Alishahi, D.A. Mojdeh // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 18-26. — Бібліогр.: 10 назв. — англ.uk_UA
dc.identifier.issn1726-3255
dc.identifier.other2010 MSC: 05C69.
dc.identifier.urihttps://nasplib.isofts.kiev.ua/handle/123456789/188344
dc.language.isoenuk_UA
dc.publisherІнститут прикладної математики і механіки НАН Україниuk_UA
dc.relation.ispartofAlgebra and Discrete Mathematics
dc.statuspublished earlieruk_UA
dc.titleGlobal outer connected domination number of a graphuk_UA
dc.typeArticleuk_UA

Файли

Оригінальний контейнер

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
02-Alishahi.pdf
Розмір:
340.67 KB
Формат:
Adobe Portable Document Format

Контейнер ліцензії

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
license.txt
Розмір:
817 B
Формат:
Item-specific license agreed upon to submission
Опис: